Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On homomorphisms from a fixed representation to a general representation of a quiver

Author: William Crawley-Boevey
Journal: Trans. Amer. Math. Soc. 348 (1996), 1909-1919
MSC (1991): Primary 16G20; Secondary 14M15
MathSciNet review: 1348149
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the dimension of the space of homomorphisms from a given representation $X$ of a quiver to a general representation of dimension vector $\beta$. We prove a theorem about this number, and derive two corollaries concerning its asymptotic behaviour as $\beta$ increases. These results are related to work of A. Schofield on homological epimorphisms from the path algebra to a simple artinian ring.

References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Algèbre Commutative, Hermann, Paris, 1961--83.
  • [DG] M. Demazure and P. Gabriel, Groupes Algébriques, Tome 1, Masson, Paris, 1970. MR 46:1800
  • [E] D. Eisenbud, Commutative algebra with a view toward algebraic geometry, Graduate Texts in Math. 150, Springer-Verlag, New York, 1995. CMP 95:10
  • [P] C. Procesi, Rings with polynomial identities, Marcel Dekker, New York, 1973. MR 51:3214
  • [S1] A. Schofield, Representations of rings over skew fields, London Math. Soc. Lec. Note Ser. 92, Cambridge Univ. Press, 1985. MR 87c:16001
  • [S2] A. Schofield, General representations of quivers, Proc. London Math. Soc. 65 (1992), 46--64. MR 93d:16014

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16G20, 14M15

Retrieve articles in all journals with MSC (1991): 16G20, 14M15

Additional Information

William Crawley-Boevey
Affiliation: Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, England

Received by editor(s): July 21, 1995
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society